MAUDE Adverse Event Report: COOK IRELAND LTD ZIMMON BILIARY STENT SET; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD ZIMMON BILIARY STENT SET; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G21393
Medical Device Problem Codes Bent (1059); Kinked (1339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is pending.A follow up mdr will be submitted with the investigation conclusions.
 
Event or Problem Description
The product has not been used because it was bent.Product not available.
 
Additional Manufacturer Narrative
(b)(4).Exemption number: e2016031.Importer site contact and address: (b)(4).Importer site establishment registration number: (b)(4).1 x zebd-7-4 device was not returned to cirl for evaluation.As this device has not been returned and no photographs have been supplied by the customer, a document based evaluation has been performed.A possible root for this issue cause may be that the stent kinked when being straightened while being loaded on to the wire guide.However, a definitive root cause for the customer complaint could not be determined as the exact operational conditions of use could be replicated in the laboratory setting.Complaint confirmed based on customer testimony.It may be noted that according to the instructions for use, the user is instructed to: ¿visually inspect with particular attention to kinks, bends and breaks.If any abnormality is detected that would prohibit proper working condition, do not use¿.Prior to distribution, all zebd devices are subjected to 100% inspection to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
This follow up mdr is being submitted to include the investigation conclusions.The product has not been used because it was bent.Product not available.

Brand Name
ZIMMON BILIARY STENT SET
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key6900351
Report Number3001845648-2017-00420
Device Sequence Number1354219
Product Code FGE
UDI-Device Identifier00827002213937
UDI-Public(01)00827002213937(17)180630(10)C1126044
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG21393
Device Catalogue NumberZEBD-7-4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/28/2017
Event Location Hospital
Initial Date Received by Manufacturer 09/01/2017
Supplement Date Received by Manufacturer09/01/2017
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date10/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1